# SDR SIMA20150102002

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,821 hours, 29,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  REPEAT WRITE-UP SEE PG 3665077 ITEM 2.  REPOSITION CABIN ENTRY CURTAIN & CLEANED DOOR & FRAME SEAL IAW AMM 52-18-00.
